# SDR AALA20011813

- Difficulty date: September 19, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRAME STATION 370 BELOW FLOOR LINE RBL 65.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER ESO 11697 ATED 9-14-2001.  (M)
